Publication
Title
A fast Newton's iteration for M/G/1-type and GI/M/1-type Markov chains
Author
Abstract
Language
English
Source (journal)
Stochastic models. - New York, N.Y.
Publication
New York, N.Y. : 2012
ISSN
1532-6349
Volume/pages
28:4(2012), p. 557-583
ISI
000310849700002
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 04.02.2013
Last edited 16.02.2018
To cite this reference